Tuesday, December 6, 2011

First Day of IV Roids!

Well, I had my first day of IV roids today. I'm relieved that the process is starting to recovery. So I go tomorrow for the Blood Test for JC Virus at 9:00am then I go for my IV Roids at 10:30am. Then my last IV roids is Thursday at 9:30am. Well I have a lot of energy, that's a benefit of the roids. I have a "port" in my arm for the IV roids for the next couple days... let me tell ya how comfortable that is. I'm like physically tired but not mentally, if that makes any sense. I have realized that with the IV roids that my wrists, elbows & knees feel like I'm being pinned down after a couple of hours of getting them. It goes away, but it's still weird. I guess I've gotten used to it from previous IV roids but it's still not fun.

I'm hoping that my cognitive issues get better with the steroids. I'm so tired of having all this brain fog. The gout has gotten better, but it's not completely gone. I got a cane today... tomorrow when I'm getting my appointments done James is going to decorate it with pink camo. I can't just walk around w/ a plain jane black cane, not my style.

I've gotten almost all of my Christmas shopping done, now I just need to get James to wrap it. I don't think there is anyway that I can wrap them to where they look, decent. My hands aren't going to let me. I even have issues turning pages in books... how am I supposed to wrap things. I think we're going to put up the Christmas decorations tomorrow when James is home from work. I hope the boys are going to be excited about it. We aren't doing a real-tree this year, because of the drought Texas had this past summer with the fires... The Christmas Tree Farms didn't make it & whatever they had is gone. So it looks like we're the fake route this year.

I have one final left, thank goodness. I'm so ready to have my "break". I've really been looking into writing this book. I think after the holidays I'll get the ball rolling on this whole book thing. I feel really inspired by my followers on this blog and the encouragement everyone gives me about my writing. I've never felt so appreciated just for my words. I can't even describe the feelings that I have towards everything I'm doing.

So what are your thoughts about Tysabri? I'm kind of excited. I just feel that Avonex was helping w/ my old lesions but not stopping new ones from forming. I'm trying to get in the spirit of the Holidays, though it's hard with all this going on. I just really feel like getting back to a "normal" schedule is really going to benefit me.

I'm trying really hard not to stress about Christmas, but who doesn't? It's a hectic time & I'm lucky that I got pretty much all of the shopping done online, or else I'de be in BIG trouble. I do have to say that the only thing I don't like about the steroids... is that they make me hungry.... A LOT. UGHHHH! Someone take all of the food away from my home please? lol I'm snacking on fruits so that I don't gain a shit ton of weight. If I need something more filling... I'll have like a smoothie or rice... there needs to be like a guide to be on roids & not gain weight! lol

Well, I'm gonna be productive with some studying. Trying to look for upside to my down... I'll find my way.

xoxoxo
Ashley

5 comments:

  1. Ashley,

    I have a question why are they testing u for the JC virus while taking steriods. That is first time I hear of that I know many people that do steroids and never get tested. I hope you get better quickly. Me personally I rather ride out the relapse if possible bacause IV steriods make me crazy! Last time I lost 20 pounds in 2 weeks.

    ReplyDelete
  2. Hey there, sorry I guess I confused some people. I am not getting tested for the JC Virus due to steroids, but because they are talking about changing my medication from Avonex to Tysabri.

    lol I'm bounding off the walls right now... ping pong ping pong!

    ReplyDelete
  3. this is jessilee.....tysabri is awesome!!it has a "pick-me-up/perk-me-up" in it..the first day and usually the nest you (we) feel a bit tired...then, BAMMMM !!! you will feel TONS BETTER !! like, actually go "wow !!! this is what feeling good feels like !!!.. near the end of the 3rd week ( during the 4th week ) you might start to feel it 'wearing off"...but, it DEFINATELY makes you function better all the way around !!!! i had to quit cuz' i was immune t it ( had episodes during my 2 years on it---- shouldn't have any)... AND i tested positive foJCV !!! my twin sister missi is still on it !! JEALOUS !!!

    ReplyDelete
  4. i was avonex and now i'm about to start tysabri next week or the one after depending on everyones schedule since i am no longer driving. sucks being dependant on someone. you will have to be off avonex for a while and also no solumedrol with in a month of tysabri. keep writin

    ReplyDelete
  5. Yeah... I finished up my roids on Thursday? & I stopped my Avonex for this month... I was supposed to take it on the 4th... but I didn't. I'm going to "clean" out my system of it... since it obviously wasn't working. Thanks for the advice! I'll do an update on everything tonight!

    ReplyDelete